# SDR UIEA2023070400684

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON THE SECTION 41, SHEAR PANEL, BETWEEN STA 368 / STA 390 AND LBL 76.80 / LBL 88.50( REWORKED AREA ON THE SECTION 41, SHEAR PANEL, BETWEEN STA 368 / STA 390 AND LBL 76.80 / LBL 88.50 PER MXA EO TRE6753604 - FVCI REF. 23109-1 (APPROVED BY FAA FORM 8110-3) )
